TITLE

AKT answer relating to side effects of anti-tuberculosis drugs

PUB. DATE
January 2010
SOURCE
InnovAiT;Jan2010, Vol. 3 Issue 1, p61
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article presents an answer to a quiz concerning the side effects of anti-tuberculosis drugs published in the journal.
ACCESSION #
48718410

 

Related Articles

  • Protionamide.  // Reactions Weekly;7/16/2011, Issue 1360, p32 

    The article describes the case of a man with multi-drug resistant tuberculosis (TB) who developed hepatitis while being treated with protionamide.

  • Aminosalicylic acid.  // Reactions Weekly;10/16/2010, Issue 1323, p7 

    The article describes the case of a 25-year-old patient who developed pyrexia, exanthema, shivering and acral cyanosis twice following IV aminosalicylic acid 13.49-gram for lung tuberculosis.

  • Sorafenib.  // Reactions Weekly;12/1/2012, Issue 1430, p30 

    The article describes the case of a 74-year-old man who developed pulmonary tuberculosis reactivation while receiving sorafenib for clear cell renal cell carcinoma with pulmonary metastases.

  • AKT question relating to side effects of anti-tuberculosis drugs. Nandakumar, Michael // InnovAiT;Jan2010, Vol. 3 Issue 1, p27 

    A quiz concerning the side effects of anti-tuberculosis drugs is presented.

  • Rifapentine (ri-fa-PEN-tine).  // Drug Topics;9/21/98, Vol. 142 Issue 18, p35 

    Presents information on the drug Rifapentine used in the treatment of tuberculosis. When the drug should not be taken; Storage of the drug; Identification of the drugs and foods to avoid when taking this drug; Details on the drug's side effects.

  • Linezolid.  // Reactions Weekly;11/3/2012, Issue 1426, p30 

    The article describes the case of a 24-year-old woman who experienced painful polyneuropathy while receiving linezolid for tuberculosis.

  • Levofloxacin.  // Reactions Weekly;03/23/2013, Issue 1445, p27 

    The article presents case studies regarding the development of polyarthritis and arthralgia in two females, a 15-year-old adolescent and a 12-year-old child while receiving tuberculosis treatment with levofloxacin.

  • Linezolid/various drugs.  // Reactions Weekly;03/23/2013, Issue 1445, p27 

    The article focuses on a retrospective review which identified the development of various toxicities with pulmonary tuberculosis in three HIV-infected children while receiving oral linezolid and various other drugs.

  • Adalimumab.  // Reactions Weekly;8/3/2013, Issue 1464, p5 

    The article presents a case study about the reactivation of latent tuberculosis (TB) in a 52-year-old man after receiving adalimumab for Crohn's disease.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics